Sub can be taken if you are in withdrawals. Just get off of it within 2-3 weeks or you will have a bigger problem trying to get off the Sub! Go to suboxone.com and http://naatb.org
These sites can help you with answers on sub.
yep you can, but if your doing it without a dr. you gotta play around with it. even when you get it from a dr. you have to experiment with the doseage to get it right, everyone is different, the dose you were taking how much , how often. there are a few things absolute though, use the lowest dose, must be in mild/ moderate w/ds when you first dose. and try to use as short term as possible. the website has alot of info on it. and this forum has many with first hand experience with it.Teddy
ps.sorry if this forum disappointed you, but thats just a product of your addiction, like the high from the pills, you want what you want when you want it. but lifes not like that, its just a ride.
sorry not to answer your question....you asked what opana was, so i answeered, but for as far as getting on sub goes, wait at longas you can before starting the suboxone regimen, you want to be in withdrawals when you start the longer you wait the better you will feel from the suboxone. I usually dont amke it long and give in after about the 10 hr. mark, but be very careful with long acting opiates as teh sub could cause severe precipitated withdrawals, I ahve not experienced this as I have been in withdrawal everytime I have started up sub, but every one is different and reacts differently. the sub cna def. be a life saver,but it can also be another addiction that can be a ******* to get rid of...sorry if youre answer still ahsnt been met, keep asking I could go all day on this stuff...lots of experience, one mroe thing the first few days of dosing in sub I would stick with no more than 8 mgs seeing as the actual lower the dose the more of a full agonist opiate effect it will have causing a better feeling, but after a week stick with a dose between 8 mgs and try not to go any higher than 24 mgs as it doesnt really have any more effect the higher you go, I was at 32 mgs and felt no difference between that and 24 mgs, it seems like a waste, good luck
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.